Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Has schizophrenia. Prescribed to take Sizodon2 and bexol dt in the morning. Forgot bexol dt. Could it be taken with sizodon 4 in evening?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6596 Questions
My mother has schizophrenia, doctor has prescribed to take
a) Sizodon 2 and bexol dt in the morning
b) sizodon 4 in the evening

she has forgot to take bexol dt in the morning but has taken sizodon 2 in the morning.

Can she she take sizodon 4 and bexol dt (which she missed in the morning) in the evening ?
Posted Sat, 14 Sep 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
Brief answer...there should not be any problem in taking it in night.
Detailed answer...
BEXOL DT ( trihexyphenidyl ) is generally started on low dose and then this dose is increased gradually and is also generally given 3-4 times a day.
As such there should not be any problem in taking it in the evening,but it would be best to talk to your doctor regarding this and if this medicine has just been started,you may skip it today and start it from tomorrow morning.
It is always best to comply with and abide by the instruction of your treating doctor.
I hope it helps however ypu may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor